Reply to Kahn

Halfhide, C.P., Flanagan, B.F., Brearey, S.P., Hunt, J.A. ORCID: 0000-0002-5168-4778, Fonceca, A.M., McNamara, P.S., Howarth, D., Edwards, S. and Smyth, R.L., 2012. Reply to Kahn. Journal of Infectious Diseases, 205 (4), pp. 693-694. ISSN 1537-6613

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Infectious Diseases
Creators: Halfhide, C.P., Flanagan, B.F., Brearey, S.P., Hunt, J.A., Fonceca, A.M., McNamara, P.S., Howarth, D., Edwards, S. and Smyth, R.L.
Publisher: Oxford University Press
Date: 2012
Volume: 205
Number: 4
ISSN: 1537-6613
Divisions: Schools > School of Science and Technology
Depositing User: Jonathan Gallacher
Date Added: 23 May 2017 09:43
Last Modified: 23 May 2017 09:43
URI: http://irep.ntu.ac.uk/id/eprint/30740

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year